Translator Disclaimer
December 2012 Weierstrass gap sequences at points of curves on some rational surfaces
Jiryo Komeda, Akira Ohbuchi
Tsukuba J. Math. 36(2): 217-233 (December 2012). DOI: 10.21099/tkbjm/1358777000

Abstract

Let $\tilde{C}$ be a non-singular plane curve of degree d ≥ 8 with an involution σ over an algebraically closed field of characteristic 0 and $\tilde{P}$ a point of $\tilde{C}$ fixed by σ. Let π : $\tilde{C}$ → C = $\tilde{C}$/$/\langle\sigma\rangle $be the double covering. We set P = π($\tilde{P}$). When the intersection multiplicity at $\tilde{P}$ of the curve $\tilde{C}$ and the tangent line at $\tilde{P}$ is equal to d − 3 or d − 4, we determine the Weierstrass gap sequence at P on C using blowing-ups and blowing-downs of some rational surfaces.

Citation

Download Citation

Jiryo Komeda. Akira Ohbuchi. "Weierstrass gap sequences at points of curves on some rational surfaces." Tsukuba J. Math. 36 (2) 217 - 233, December 2012. https://doi.org/10.21099/tkbjm/1358777000

Information

Published: December 2012
First available in Project Euclid: 21 January 2013

zbMATH: 1372.14028
MathSciNet: MR3058240
Digital Object Identifier: 10.21099/tkbjm/1358777000

Subjects:
Primary: 14H30, 14H50, 14H55, 14J26

Rights: Copyright © 2013 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.36 • No. 2 • December 2012
Back to Top